# SDR SWAA2019051532722

- Difficulty date: May 10, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 417A5600
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN HOUSING CRACKED.  R&R SIGN HOUSING IAW AMM.
